By Topic

Correction to “On Gaussian Optimal Smoothing of Nonlinear State Space Models” [Aug 10 1938-1941]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sarkka, S. ; Aalto University, Aalto, Finland ; Hartikainen, J.

In the above titled paper (ibid., vol. 55, no. 8, pp. 1938-1941, Aug. 10), some of the error values reported in Table I were incorrect. The corrected errors are reported in the revised Table I presented here.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 7 )